Bookwalter T. AHRQ WebM&M [serial online]. June 2004.
A woman given is found cyanotic on morning rounds. Her methemoglobinemia is determined to be from a roughly sevenfold overdose of dapsone.
Free full text
XL or Smaller?
Kozer E. AHRQ WebM&M [serial online]. June 2003.
The 2-Week Itch.
Cohen MR. AHRQ WebM&M [serial online]. April 2003.
Forster A. AHRQ WebM&M [serial online]. December 2004.
Weinger MB, Blike GT. AHRQ WebM&M [serial online]. September 2003.
View all related resources...
Find Related Resources by...
Setting of Care
Health Care Providers
Non-Health Care Professionals
Side Effects/Adverse Drug Reactions
Noncognitive Errors ("Slips & Lapses")
Cognitive Errors ("Mistakes")
Approach to Improving Safety
Communication between Providers
Clinical Pharmacist Involvement
Computerized Provider Order Entry (CPOE)
Agency for Healthcare Research and Quality (AHRQ)
Produced for the
Agency for Healthcare Research and Quality
team of editors
University of California, San Francisco
with guidance from a prominent
. The AHRQ PSNet site was designed and implemented by Silverchair.
Contact AHRQ PSNet
Terms & Conditions
Freedom of Information Act
The White House
USA.gov: U.S. Government Official Web Portal
Agency for Healthcare Research and Quality • 540 Gaither Road Rockville, MD 20850 • Telephone: (301) 427-1364